Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Urologist   »  

During sex penis was bent and is swollen, took advil. How to cure it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
swollen penis. I was having sex with my fiance and she moved and my penis bent and is now severely swollen.
currently I have ice placed and I took some advil
Posted Sun, 21 Jul 2013 in Penis Problems
Follow-up: During sex penis was bent and is swollen, took advil. How to cure it? 5 minutes later
currently I have ice placed and I took some advil
 
 
Answered by Dr. Guru 33 minutes later
Hi,

Thank you for consulting HealthcareMagic!

I am really sorry for your condition. Traumatic intercourse can result in result in few possibilities like rupture of veins or artery (usually dorsal vein or artery), ruture of suspensory ligament of penis, injury to the initial part of shaft, urethral injury and sometimes fracture shaft of penis.

I feel that the symptoms described by you needs an emergency evaluation and treatment. Please visit a ER at the earliest.

Please let me know if you have any further queries!

Hope it helps!
Above answer was peer-reviewed by
 
Follow-up: During sex penis was bent and is swollen, took advil. How to cure it? 7 minutes later
what will happen if I do not go. Is there treatment at home that I can do?
 
 
Answered by Dr. Guru 25 minutes later
Hi,

Thanks for the update. There is possibility that complications like pain during erection, arterial-venous fistulas, hematomas, angulation of penis, abscess formation can be resulted if the condition is not properly diagnosed and treated accordingly. But before predicting what will happen, a physical examination is needed.

I am sorry to say that there is no proper home treatment available for this kind of clinical presentation. I suggest you to visit a hospital which has Urologist available.

Take care!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor